# SDR DALA2015010600099

- Difficulty date: January 5, 2015
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 62,642 hours, 46,156 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 506-547
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RT CUSP WEB X -60, BS 506-547.  CORROSION REMOVED AND CUSP WEB REPLACED IAW SRM 51-30-2, 51-30-5, 51-30-1, 51-10-4, 51-10-3 PAR 14,21,26 AND 38, AND AMM 20-12-01.
